# SDR CA140425003

- Difficulty date: April 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 58,621 hours
- Engine: Pwa PW123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 734380B
- Condition: Deteriorated
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE INSPECTION, MAINTENANCE DISCOVERED DAMAGE TO THE RT NR 1 PRIMARY FLAP DRIVE TORQUE TUBE.  THE ELASTOMERIC TORSION COUPLING AT 1 END OF THE SHAFT WAS DETERIORATED REQUIRING REPLACEMENT OF THE TORQUE TUBE, PN 734380B, SN 0273.
